| Catalog Number |
208-25-13 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
04/11/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Procode: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
It was reported via legal notification, that patient, underwent initial left total knee replacement in approximately 2012 and was implanted with an optetrak device.In spring 2016, approximately 4 years post initial procedure, plaintiff underwent two revision surgeries on his left knee for issues including but not limited to polyethylene wear, bone loss, osteolysis, instability, and/or component loosening.No device return anticipated due to this being a legal case.No further information.
Additional Manufacturer Narrative
Additional information: d4 all, g4 510k.H6.Investigation results: the cc tibial insert with serial number: (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.The cause of the patient's condition and revision surgery as related to the devices cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.There is no other information available.